Alert archive / Georgia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 80, NWS Atlanta, GA

May 4, 20216 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2021, 8:25 PM EDT for 6 counties in Georgia. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 8:25 PM EDT (00:25 UTC)
Expired
May 4, 2021, 9:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Chattahoochee County, GA, Harris County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:45 PM EDTTSTM WND DMG3 E Piedmont Heights, GAA FEW TREES AND POWERLINES BLOWN DOWN EAST OF WEST POINT LAKE AND WEST OF THE LAGRANGE CALLAWAY AIRPORT. DAMAGE WAS LIKELY CAUSED BY MULTIPLE WAVE OF STORMS BETWEEN 8-9 PM
May 4, 8:57 PM EDTTSTM WND DMG1 N Louise, GA2 TREES DOWN 1.5 MILES NORTH OF WHITFIELD RD AND HWY 54 BETWEEN HOGANVILLE AND LAGRANGE
May 4, 8:57 PM EDTTSTM WND DMG3 Nw Jones Crossroads, GATENS OF TREES AND POWERLINES BLOWN DOWN IN THE AREA SSW FOR LAGRANGE BETWEEN I-85 AND I-185, IN THE WOOD VALLEY AREA, CAUSED BY MULTIPLE WAVES OF STORMS BETWEEN 8-9 PM.
May 4, 9:07 PM EDTTSTM WND DMGOdessadale, GAA FEW TREES DOWN NEAR GA109 AND HARMAN RD
May 4, 9:08 PM EDTTSTM WND DMG2 S Big Springs, GASEVERAL REPORTS OF TREES AND POWERLINES BLOWN DOWN EAST OF I-185 BETWEEN LAGRANGE AND STOVALL. DAMAGE LIKLEY OCCURED WITHIN MULTIPLE WAVES OF STORMS BETWEEN 830-930 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 7:26 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

402 
WUUS52 KFFC 050025
SVRFFC
GAC053-145-199-215-263-285-050115-
/O.NEW.KFFC.SV.W.0080.210505T0025Z-210505T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
825 PM EDT Tue May 4 2021

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Meriwether County in west central Georgia...
  Muscogee County in west central Georgia...
  Chattahoochee County in west central Georgia...
  Troup County in west central Georgia...
  Talbot County in west central Georgia...
  Harris County in west central Georgia...

* Until 915 PM EDT.

* At 825 PM EDT, severe thunderstorms were located along a line
  extending from near Denson to near Beans Mill to Marvyn to near
  Warriorstand, moving east at 65 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  LaGrange, Hamilton, Talbotton, Greenville, Cusseta, Manchester,
  West Point, Pine Mountain, Woodbury, Waverly Hall, Warm Springs,
  Woodland, Geneva, Gay, Fort Benning/lawson Army Air Fld, North Fort
  Benning, Bibb City, Upatoi, F.d. Roosevelt State Park and Green
  Island Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3322 8461 3306 8452 3291 8453 3282 8445
      3271 8444 3254 8452 3253 8463 3249 8466
      3225 8467 3224 8492 3225 8492 3226 8489
      3233 8501 3243 8496 3264 8511 3266 8509
      3285 8515 3286 8519 3304 8522
TIME...MOT...LOC 0025Z 250DEG 58KT 3290 8532 3266 8525 3246 8535 3229
8553

HAIL...1.00IN
WIND...70MPH
 
$$
3 follow-up statements
575 
WWUS52 KFFC 050029
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
829 PM EDT Tue May 4 2021

GAC053-145-199-215-263-285-050115-
/O.CON.KFFC.SV.W.0080.000000T0000Z-210505T0115Z/
Meriwether GA-Muscogee GA-Chattahoochee GA-Troup GA-Talbot GA-
Harris GA-
829 PM EDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR MERIWETHER...MUSCOGEE...CHATTAHOOCHEE...TROUP...TALBOT AND HARRIS
COUNTIES...

At 829 PM EDT, severe thunderstorms were located along a line
extending from Fredonia to near Beulah to Smiths Station to
Hatchechubbe, moving east at 60 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
LaGrange, Hamilton, Talbotton, Greenville, Cusseta, Manchester, West
Point, Pine Mountain, Woodbury, Waverly Hall, Warm Springs, Woodland,
Geneva, Gay, Fort Benning/lawson Army Air Fld, North Fort Benning,
Bibb City, Upatoi, F.d. Roosevelt State Park and Green Island Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3322 8461 3306 8452 3291 8453 3282 8445
      3271 8444 3254 8452 3253 8463 3249 8466
      3225 8467 3224 8492 3225 8492 3226 8489
      3233 8501 3243 8496 3264 8511 3266 8509
      3285 8515 3286 8519 3304 8522
TIME...MOT...LOC 0029Z 266DEG 53KT 3298 8529 3268 8519 3255 8513 3226
8530

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$
139 
WWUS52 KFFC 050049
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Tue May 4 2021

GAC053-145-199-215-263-285-050115-
/O.CON.KFFC.SV.W.0080.000000T0000Z-210505T0115Z/
Meriwether GA-Muscogee GA-Chattahoochee GA-Troup GA-Talbot GA-
Harris GA-
849 PM EDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR MERIWETHER...MUSCOGEE...CHATTAHOOCHEE...SOUTHERN TROUP...TALBOT
AND HARRIS COUNTIES...

At 849 PM EDT, severe thunderstorms were located along a line
extending from near Baughs Crossroads to near Cataula to near Midland
to Fort Benning/lawson Army Air Fld, moving east at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
LaGrange, Hamilton, Talbotton, Greenville, Cusseta, Manchester, West
Point, Pine Mountain, Woodbury, Waverly Hall, Warm Springs, Woodland,
Geneva, Gay, Fort Benning/lawson Army Air Fld, North Fort Benning,
Upatoi, F.d. Roosevelt State Park, Cataula and Columbus Metropolitan
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3322 8461 3306 8452 3304 8454 3291 8453
      3282 8445 3271 8444 3254 8452 3253 8463
      3249 8466 3225 8467 3224 8491 3225 8492
      3226 8489 3233 8501 3243 8496 3247 8498
      3262 8496 3284 8508 3286 8519 3299 8521
TIME...MOT...LOC 0049Z 265DEG 55KT 3292 8498 3270 8482 3256 8478 3233
8496

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$
204 
WWUS52 KFFC 050102
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
902 PM EDT Tue May 4 2021

GAC053-145-199-215-263-285-050115-
/O.CON.KFFC.SV.W.0080.000000T0000Z-210505T0115Z/
Meriwether GA-Muscogee GA-Chattahoochee GA-Troup GA-Talbot GA-
Harris GA-
902 PM EDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR MERIWETHER...EASTERN MUSCOGEE...CHATTAHOOCHEE...SOUTHEASTERN
TROUP...TALBOT AND EASTERN HARRIS COUNTIES...

At 902 PM EDT, severe thunderstorms were located along a line
extending from Big Springs to near Durand to near Flint Hill to near
Olive Branch to near Eelbeck/West Fort Benning, moving northeast at
80 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
LaGrange, Hamilton, Talbotton, Greenville, Cusseta, Manchester, Pine
Mountain, Woodbury, Waverly Hall, Warm Springs, Woodland, Geneva,
Gay, Upatoi, F.d. Roosevelt State Park, Mountville, Jamestown/south
Fort Benning, Baughville, Flint Hill and Odessadale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3322 8461 3306 8452 3304 8454 3291 8453
      3282 8445 3271 8444 3254 8452 3253 8463
      3249 8466 3225 8467 3224 8491 3225 8492
      3226 8489 3234 8490 3239 8482 3244 8477
      3258 8477 3283 8491 3292 8508 3302 8502
TIME...MOT...LOC 0102Z 231DEG 68KT 3302 8492 3297 8478 3285 8469 3270
8458 3240 8465

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 8:23 PM EDT, 2 minutes earlier.

Area forecast discussion, May 4, 8:23 PM EDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
823 PM EDT Tue May 4 2021

.UPDATE...

Made adjustments to the forecast grids through the evening and
overnight, generally to align a bit better with the recent/current
trends. Although the more active convection has shifted into the
southern half of the forecast area, still have embedded lightning
across the northern half of the area. Better severe threat likewise
has shifted to the south. Linear band of convection moving into west
central Georgia points to damaging winds as the primary threat,
enough low-level shear for an isolated tornado and hail up to an inch
or so.

20

&&

.PREV DISCUSSION... /Issued 740 PM EDT Tue May 4 2021/

..00Z Aviation Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

An upper short wave will be moving from the lower MS Valley through
the OH Valley tonight and Wednesday morning. A line of thunderstorms
was currently pushing through the Atlanta to Athens areas and
sinking slowly south and east. Increasing insolation has helped to
increase instability and some storms will possibly reach severe
limits. Damaging winds and heavy rain should be the main threats.
Also with training of storms possible...some local flooding is also
threat.

Previous rainfall totals of 1 to 3 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
through tonight...the Flash Flood Watch will be continued.

The surface cold front should move into north GA Wednesday around
12z and push into central GA during the day. Drier air will
gradually spread over much of north GA on Wednesday...with some
lingering chances for showers and thunderstorms across portions of
central. By Wednesday night...most of the forecast area will be dry
except for a slight chance of thunderstorms south of Columbus to
Macon.

41

LONG TERM /Thursday through Tuesday/...

With active weather ongoing across north Georgia and approaching
central Georgia this afternoon, only minor changes have been made
to the extended forecast. The most significant change is that PoPs
have been increased across much of the forecast area during the
early parts of next week as guidance trends towards better
agreement on the timing and evolution of the system anticipated to
impact Georgia on Monday/Tuesday. The previous discussion follows
for more details.

King

PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/

LONG TERM /Wednesday Night through Monday/...

A welcomed reprieve to the active rounds of convection is on tap
to start out the majority of the long term. Only a lingering
stalled sfc boundary and moisture axis keeps some slight pops for
isolated showers or thunderstorms in the far southeastern CWA Wed
night through Thurs. Otherwise a sfc ridge and associated dry
subsidence builds in for the rest of the area allowing for mostly
clear and slightly below normal temps through Thurs. Upper flow
transitions from zonal to NW with a reinforcing moisture starved
cold front for Friday to allow for even slightly cooler temps.
Temps start to moderate warmer for Saturday as the flow
dampens/flattens back to zonal and low level fetch swings SW. We
should still stay dry, however, with only some increased clouds in
the north.

More ample moisture advection returns to the area Sunday and a
progged weak upper disturbance will allow for the return of
slight to low end chance showers/storms mainly in the north later
in the day into overnight, then a possibly stronger disturbance
and approaching elongated front brings some higher chance pops for
scattered convection across the majority of the area on Monday.

Baker

HYDROLOGY...

Previous rainfall totals of 2 to 4 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
this afternoon into tonight, we are continuing the Flash Flood
Watch mainly along and north of a Cusseta to Forsyth to Louisville
line through 2 AM Wednesday morning.

AVIATION...
00Z Update...

Ongoing convection will continue to progress across the forecast
area through the evening. Should be ending across the north by 06Z,
but lingering across the south and portions of the east through 12Z.
Scattered convection will be possible across the far south through
at least 18Z. Expecting MVFR or lower ceilings to develop and become
more widespread across the north and west through 06Z, spreading
into central and eastern portions of the area by 06-08Z. All TAF
sites expected to see MVFR or lower ceilings through around 16-18Z
with improving conditions 18-00Z. Winds continue to be quite
variable in direction across the area due to ongoing and previous
convection, but should become primarily southwest to west and
increase to 7-12kt by 06-08Z.

//ATL Confidence...00Z Update...

Low to medium on evolution of TSRA this evening.
High on wind direction.
Medium on all other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  79  53  75 /  70  10   0   5
Atlanta         62  76  53  73 /  80  20   0   5
Blairsville     58  70  44  67 /  90  20   0   5
Cartersville    60  76  48  73 /  90  10   0   5
Columbus        65  78  56  79 /  70  40  10   5
Gainesville     61  76  51  72 /  80  10   0   5
Macon           64  79  55  80 /  70  30  10   5
Rome            61  75  49  74 /  90  10   0   5
Peachtree City  61  78  52  75 /  80  20   5   5
Vidalia         71  80  62  81 /  40  50  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 1 AM EDT Wednesday for the
following zones: Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Harris...Houston...Laurens...Macon...
Marion...Muscogee...Peach...Pulaski...Schley...Stewart...
Sumter...Talbot...Taylor...Twiggs...Upson...Webster...Wilcox...
Wilkinson.

Flash Flood Watch until 2 AM EDT Wednesday for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jefferson...Jones...
Lamar...Lumpkin...Madison...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Towns...Troup...Union...Upson...Walker...Walton...Warren...
Washington...White...Whitfield...Wilkes.

&&

SHORT TERM...20
LONG TERM....King
AVIATION...20
Hazardous weather outlook, May 4, 5:19 PM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
519 PM EDT Tue May 4 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
519 PM EDT Tue May 4 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia for the remainder of the afternoon and tonight ahead of an
approaching cold front. Some thunderstorms could be strong to
severe through early Wednesday morning. The primary threats will
be damaging winds, flash flooding, isolated tornadoes, isolated
large hail and frequent lightning.

A Flash Flood Watch will remain in effect for portions of north
and central Georgia until 2 AM Wednesday morning. Additional heavy
rain would easily allow for runoff and flash flooding potential
given saturated soils.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to central Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday and then increase across north and central Georgia for
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, May 4, 5:23 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Tue May 4 2021

GAZ071-072-082-042200-
Monroe GA-Bibb GA-Jones GA-
523 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...
NORTHWESTERN BIBB AND JONES COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT...a strong thunderstorm was over Bolingbroke, or 8
miles southeast of Forsyth...moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gray, Bradley, Bolingbroke, Wayside, Arkwright, Dames Ferry, Round
Oak, Clinton, Plant Scherer, Blountsville, Jarrell Plantation and
Ethridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3297 8396 3315 8373 3318 8346 3314 8342
      3305 8340 3283 8383
TIME...MOT...LOC 2123Z 233DEG 35KT 3295 8383

HAIL...0.75IN
WIND...50MPH
Local storm report, May 4, 5:34 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     2 SSE HARRIS CITY       32.94N  84.70W
05/04/2021                   MERIWETHER         GA   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN ON THE ROAD AT THE 9500 BLOCK OF
            ROOSEVELT HWY.

&&

EVENT NUMBER FFC2100300

KING
Local storm report, May 4, 5:43 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     1 NW MANCHESTER         32.87N  84.63W
05/04/2021                   MERIWETHER         GA   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN IN NEAR THE 2500 BLOCK OF
            ROOSEVELT HWY, BLOCKING ONE LANE.

&&

EVENT NUMBER FFC2100301

KING
Special weather statement, May 4, 5:51 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Tue May 4 2021

GAZ108-042215-
Wilcox GA-
551 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX COUNTY UNTIL 615 PM EDT...

At 550 PM EDT...a strong thunderstorm was over Double Run, or 12
miles northeast of Ashburn...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Abbeville, Rochelle, Pineview, Pitts, Cedar Creek, Double Run,
Antioch Church, Owensboro, Pope City and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8361 3199 8361 3212 8354 3212 8344
      3213 8341 3213 8337 3211 8335 3210 8336
      3210 8332 3209 8332 3208 8330 3205 8331
      3202 8329 3201 8330 3199 8328 3185 8342
TIME...MOT...LOC 2150Z 213DEG 26KT 3187 8356

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 4, 6:17 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Tue May 4 2021

GAZ096-107-109-042245-
Bleckley GA-Dodge GA-Pulaski GA-
617 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 645 PM EDT...

At 617 PM EDT...a strong thunderstorm was over Finleyson, or 10 miles
southwest of Hawkinsville...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Hawkinsville, Dubois, Browndale, Coley Station, Gresston,
Empire, Yonkers, Mobley Crossing, Mock Springs, Roddy, Baileys Park,
Magnolia, Ocmulgee Banks, Finleyson, Royal, Wallace, Ocmulgee Public
Fishing Area, Paulk and Hartford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3229 8361 3239 8353 3240 8352 3239 8350
      3241 8348 3244 8349 3245 8350 3246 8349
      3249 8343 3237 8312 3213 8339 3213 8341
      3212 8344 3212 8354 3213 8354 3212 8355
      3212 8361
TIME...MOT...LOC 2217Z 213DEG 38KT 3214 8355

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 4, 7:17 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT Tue May 4 2021

GAZ074-083>085-094>097-042345-
Peach GA-Wilkinson GA-Washington GA-Johnson GA-Houston GA-Laurens GA-
Bleckley GA-Twiggs GA-
717 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...WILKINSON...
SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON...HOUSTON...
NORTHWESTERN LAURENS...NORTHERN BLECKLEY AND TWIGGS COUNTIES UNTIL
745 PM EDT...

At 717 PM EDT...a line of strong thunderstorms was along a line
extending from near Houston Lake to near Danville to near Tuckers
Crossroad...and moving northeast at 20 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Jeffersonville, Irwinton, Warner Robins, Centerville, Byron,
Tennille, McIntyre, Harrison, Toomsboro, Oconee, Danville, Montrose,
Allentown, Robins Air Force Base, Marion, Tarversville, Meadowdale,
Houston Lake and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3266 8285 3248 8332 3241 8384 3267 8372
      3268 8368 3266 8360 3271 8360 3295 8285
      3280 8269
TIME...MOT...LOC 2317Z 236DEG 17KT 3251 8372 3258 8327 3272 8291

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:24 PM EDTFlash Flood WarningFFCHeard, Troup4 hr
May 4, 8:34 PM EDTSpecial Weather StatementFFCDodge26 min
May 4, 8:41 PM EDTRiver Flood WarningFFCPolk10 hr
May 4, 8:46 PM EDTSevere Thunderstorm WarningFFCStewart, Webster44 min
May 4, 8:55 PM EDTSevere Thunderstorm WarningFFCMarion50 min
May 4, 8:58 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding32 min
May 4, 9:15 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Macon, Marion, Meriwether, Monroe and 8 more45 min
May 4, 9:20 PM EDTSpecial Weather StatementFFCTelfair25 min
May 4, 9:50 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Crisp, Dooly, Houston, Lamar and 7 more25 min
May 4, 10:01 PM EDTSpecial Weather StatementFFCTelfair29 min
May 4, 10:14 PM EDTRiver Flood WarningFFCChattooga8 hr
May 4, 10:16 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more29 min
May 4, 10:46 PM EDTSpecial Weather StatementFFCBaldwin, Bleckley, Dodge, Jones, Laurens, Telfair and 3 more44 min
May 4, 10:51 PM EDTRiver Flood WarningFFCCobb, Douglas64 hr
May 4, 11:26 PM EDTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Montgomery, Telfair and 4 more49 min
May 4, 11:32 PM EDTRiver Flood WarningFFCCobb7 hr
May 5, 12:42 AM EDTRiver Flood WarningFFCForsyth11 hr
May 5, 12:55 AM EDTRiver Flood WarningFFCCobb10 hr
May 5, 1:45 AM EDTRiver Flood WarningFFCHaralson24 hr
May 5, 2:42 AM EDTRiver Flood WarningFFCGwinnett, Walton4 hr
May 5, 5:51 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
May 5, 6:36 AM EDTRiver Flood WarningFFCGwinnett9 hr
May 5, 6:46 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard19 hr
May 5, 11:07 AM EDTRiver Flood WarningFFCCobb, Paulding18 hr
May 5, 3:08 PM EDTRiver Flood WarningFFCFloyd31 hr
May 5, 6:12 PM EDTRiver Flood WarningFFCCobb, Douglas19 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.